# SDR 98ZZZX4036

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124CA
- Make and model: Stbros SD360
- Aircraft serial: SH3652
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1236
- Condition: Cracked
- Location: Mlg
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN AND FIRST OFFICER DID A VISUAL APPROACH TO RUNWAY 31 IN BFD.  AFTER TOUCHDOWN, AIRCRAFT PULLED TO RIGHT AND VIBRATION NOTICED INDICATING RT MAIN TIRE FLAT.  BROUGHT AIRCRAFT TO STOP ON RUNWAY AND SHUT DOWN.  ON POST-FLIGHT EXAM, NOTICED RT MAIN WHEEL RIM CRACKED AND TIRE FLAT.  THE RUNWAY CLOSED, SO MECHANIC WAS SENT IMMEDIATELY.  RT MAIN WHEEL ASSY AND TIRE REMOVED AND REPLACED.  OPS CHECK GOOD.
